# SDR ASAA0956157

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 16,736 hours, 5,122 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB ABOVE SEAL SUPPORT FITTING IS CRACKED.  REMOVED AND REPLACED RIB COVE SEAL SUPPORT FITTING.
